Velouria (velouria) wrote,
Velouria
velouria

Choose Life

My psychiatrist “terminated” me. I took this quite personally, although I’ve been directed not to. As far as I’m concerned, it’s another in a long line of rejections. I had woken up that morning and realized my Abilify, a supplement to the antidepressant Lexapro, was out of refills. I hadn’t seen her in a month because I’d rescheduled to see my niece, who was in crisis-mode (ironical, I’m now in the same mode).

50 bucks a month is that Abilify, which I can’t afford because I’m also in financial crisis mode because I bought one too many candles in my life. I sat on my bed with the empty bottle and cried after having hung up on the Terminator. I hope she feels bad, I thought immaturely. I hope she fucking feels bad, because I do. I threw the bottle across the room toward the trash can, which it missed. I would stop taking them, then, I thought. I would get back my sex-drive, my body, my memory, my concentration. I’d just lose a little sanity.

I haven’t even gotten to that point yet. I’m lying in my sweaty sheets like Renton from Trainspotting, losing time in a slow-motion strobe when I turn my head and tripping and stumbling when I decide to get up. The freight train across the street roars by and I cover my ears and turn back to where I started (bed).

“Eat turkey” my boyfriend, whom I don’t think understands the gravity of the situation, tells me. “You’ll feel better.” Admittedly, I haven’t eaten any turkey, so I can’t confirm nor deny this statement, but would you tell a GD heroin addict without a hit to eat turkey? I laughed imagining that. What else to do but laugh.
Tags: lexapro, withdrawal
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 0 comments